# SDR AALA20150302001

- Difficulty date: March 1, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 72,985 hours, 32,024 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  LOSS OF CABIN AUTO PRESSURIZATION CONTROL INBD.  CREW SWITCHED TO MANUAL CONTROL & LANDED WITHOUT INCIDENT.  REPLACED COCKPIT PRESSURE CONTROLLER IAW 21-32-00.
